PROPOSED AGENDA

Ad Hoc Southern Resident Killer Whale Workgroup Meeting

Pacific Fishery Management Council/National Marine Fisheries Service

September 29 , 2020 On-line meeting

The meeting is open to the public and although this is not a public hearing, public comment may be accepted as time allows at the discretion of the Workgroup's Co-Chairs. This proposed agenda may be modified during the meeting, and estimated start times for each agenda item are also subject to change. Additional information on SRKWs can be found on NMFS Westcoast webpage, and on NMFS SRKW Working Group webpage.

Meeting information is on the PFMC website, including log-in details.

Ring Central ID # - 148 895 4435

Tuesday, September 29, 2020 — 9:00 - 4:00 p.m.

A. SRKW WG Administrative Matters

Co-chairs

- 1. Greetings and logistics
- 2. Meeting purpose and goals
- 3. Agenda overview; approve agenda

B. Review of September Council meeting/guidance (9:15 a.m.)

Co-chairs

List of potential responses: discuss and consider implementation aspects of:

- 1. North of Falcon (NOF) quota adjustments
- 2. Area Closures
- Forecast error
- 4. Socioeconomics

C. **NOF quotas** (9:30 a.m.)

Workgroup

- 1. regression analysis
- 2. Spring summer split)

Quick break – (10:30 a.m.) 15-minutes

D. Area Closures/Expansions (10:45 a.m.)

Workgroup

- 1. Columbia River Control (CRC) Zone extend area during certain times
- 2. Grays Harbor Control Zone extend duration of closure
- Oregon Klamath Management Zone (OR KMZ) closed concurrent with California KMZ (CA KMZ)
- 4. Closure between Cape Falcon and Cape Meares

Lunch break – (12:00 p.m.) 1-hour

E. Forecast error (1:00 p.m.)

Workgroup

- 1. Discuss
- 2. Decide if necessary or not

F. Socio economic aspects (2:00 p.m.)

Co-chair Jording

- 1. NMFS work to date
- 2. Council decision making

Quick break (3:00 p.m.) 15-minutes

G. Future workload planning (3:15 p.m.)

Co-chairs

- 1. Provide final recommendations for Council adoption
 - a) Draft Workgroup report
 - b) Reports due October 15 for advanced briefing book

H. Public comment (3:45 p.m.)

Co-chairs

Adjourn (4:00 p.m.)

NOTE: If there is additional business, the meeting could be extended to Day-2 (September 30), as was originally noticed in the Federal Register.

PFMC 09/24/20